Penetration of a slender body with a star-shaped cross-section into an elastic half-space
Doklady Akademii Nauk, Tome 307 (1989) no. 1, pp. 62-66
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1989_307_1_a13,
author = {N. A. Ostapenko},
title = {Penetration of a slender body with a star-shaped cross-section into an elastic half-space},
journal = {Doklady Akademii Nauk},
pages = {62--66},
year = {1989},
volume = {307},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1989_307_1_a13/}
}
N. A. Ostapenko. Penetration of a slender body with a star-shaped cross-section into an elastic half-space. Doklady Akademii Nauk, Tome 307 (1989) no. 1, pp. 62-66. http://geodesic.mathdoc.fr/item/DAN_1989_307_1_a13/